Results 1 - 9 of 9 for Abruptly
  1. ... oozing of pus develops.Do not discontinue treatment abruptly without talking to your doctor.
  2. ... without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, upset stomach, vomiting, ...
  3. ... without talking to your doctor. Stopping the drug abruptly may cause symptoms such as loss of appetite, ...
  4. ... without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, an upset stomach, ...
  5. ... have taken large doses for a long time. Abruptly stopping this medication can cause seizures, fever, confusion, ...
  6. ... without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, an upset stomach, ...
  7. ... without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, upset stomach, vomiting, ...
  8. ... without talking to your doctor. Stopping the drug abruptly can cause loss of appetite, upset stomach, vomiting, ...
  9. ... such as unusual changes in behavior or mood. Abruptly stopping this medication can cause seizures. Your doctor ...